# SDR ABXA20121119352

- Difficulty date: November 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 148T2740
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT WEB SPLICE REQUIRES REPLACEMENT AT STA 1809 FABRICATED NEW SPLICE IAW REA B653-60391.  INSTALLED IAW BOEING DWG 148T2740 B767 SRM CH 51-40-02 PG 7.  ACFT WAS GROUNDED.
